# SDR C2XA06CL022

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 10,752 hours, 10,736 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 4243DE
- Condition: Faulty
- Location: Cockpit
- Part time: 3,488 hours, 3,612 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2453 THE CREW REPORTED SMOKE VISIBLE FROM CAPTAIN'S LOWER WINDSHIELD.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.
